Inversion operations in algebraic structures Научная публикация
Журнал |
Computability
ISSN: 2211-3568 , E-ISSN: 2211-3576 |
||
---|---|---|---|
Вых. Данные | Год: 2023, Том: 12, Номер: 4, Страницы: 315-322 Страниц : 8 DOI: 10.3233/com-230459 | ||
Ключевые слова | Computability, polynomial computability, complexity of computations, algebraic classes, inversion operation | ||
Авторы |
|
||
Организации |
|
Информация о финансировании (1)
1 |
Министерство науки и высшего образования РФ Математический центр в Академгородке |
075-15-2019-1613, 075-15-2022-281 |
Реферат:
We consider a wide series of classes of algorithmic complexity. We fix such a class and investigate the complexity of the inversion operation in classical algebraic structures, like groups or fields. In addition, we analyze the properties of quotient structures.
Библиографическая ссылка:
Alaev P.E.
Inversion operations in algebraic structures
Computability. 2023. V.12. N4. P.315-322. DOI: 10.3233/com-230459 WOS Scopus РИНЦ OpenAlex
Inversion operations in algebraic structures
Computability. 2023. V.12. N4. P.315-322. DOI: 10.3233/com-230459 WOS Scopus РИНЦ OpenAlex
Даты:
Опубликована в печати: | 25 дек. 2023 г. |
Опубликована online: | 25 дек. 2023 г. |
Идентификаторы БД:
Web of science: | WOS:001167414000003 |
Scopus: | 2-s2.0-85181033219 |
РИНЦ: | 64311378 |
OpenAlex: | W4390103696 |